# SDR GTIA2024072638254

- Difficulty date: July 24, 2024
- Submitted: July 27, 2024
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 45,179 hours, 20,604 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF DMI# 3443611-1 FA C FLASHLIGHT INOP-R/R FA FLASHLIGHT ON C IAW CMM 25-60-13 OPS CHECK GOOD. THIS CLEARS DMI# 3443611-1 PLACARD REMOVED MOC NOTIFIED
